# SDR AALA202412205196

- Difficulty date: December 19, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N337PJ
- Make and model: Boeing 737823
- Aircraft serial: 33345
- Aircraft time: 22,407 hours, 9,675 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Stuck
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFTER LAVATORY ENTRY DOOR WILL NOT OPEN. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
